MathSciNet Relay Station
MathSciNet bibliographic data
MR2154129 (2006d:34169) 34K20 (34K45)
Wang, Qing; Liu, Xinzhi Exponential stability for impulsive delay differential equations by Razumikhin method. J. Math. Anal. Appl. 309 (2005), no. 2, 462–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement